# SDR VTZA96394

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil Contam Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6353 - IAD-TYS - DURING CRUISE FLIGHT, CONTINUED FLIGHT WITH ONE DISCREPANCY WHICH WAS RIGHT ENGINE OIL CONTAMINATION LIGHT ILLUMINATED IN FLIGHT, ENGINE PARAMETERS NORMAL.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND VERY SLIGHT METAL FUZZ ON CHIP DETECTOR, METAL FUZZ WITHIN LIMITS.  MAINTENANCE CLEANED CHIP DETECTOR AND RAN AIRCRAFT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
